# SDR 2004UALA00769

- Difficulty date: August 11, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N395UA
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 39,959 hours, 28,358 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AT STA 795 STR 23 - 24 RT TO THE BEAR STRAP REQUIRES REPLACEMENT OF LWR SKIN SECTION DAMAGED FROM A PREVIOUS REPAIR.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND TRIPLER.
